advertisement
Question
Posted by: Ringo | 2010/06/15

Stopping cipralex

I have been on 10mg for the past year now. I want to stop the medication. How do I do this? My gp who prescribed them to me didn''t even know the side effects when I started taking them. and I had to tell her about the drug. I am sceptical to go back to this gp. The meds have helped a lot, but I am well now amd want to get off them.

Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ts sounds very unwise for any GP to prescribe ANY drug without knowing and understanding the side-effects and precautions. Its best to see a psychiatrist for such a consultation, to get properly expert assessment, diagnosis and treatment advice. And wouldn't it be wise to get a new GP, who knows better the drugs he prescribes ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ringo | 2010/06/18

Hi Barney. When I started it I was very tired and drowsy. I was in touch with the cipralex support site and was advised to change the time I took meds from morning to night. But I eventually got used to the meds and side effects wore off. I also ate far more and put on weight. This is also a very common side effect. Lots of people complain of increased weight gain.

Reply to Ringo
Posted by: barney | 2010/06/17

I have been on this meds for two years,.I am not aware of the side effects.Can you advise/
Prescriped, by my psychiatrist

Reply to barney
Posted by: cybershrink | 2010/06/15

ts sounds very unwise for any GP to prescribe ANY drug without knowing and understanding the side-effects and precautions. Its best to see a psychiatrist for such a consultation, to get properly expert assessment, diagnosis and treatment advice. And wouldn't it be wise to get a new GP, who knows better the drugs he prescribes ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement